# SDR QXEA9700545

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840PH
- Make and model: Dhav DHC8102
- Aircraft serial: 74
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Split
- Location: Nr 2 Hyd Syst
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RDM - AIRCRAFT DIVERTED TO PDX, NR 2 HYDRAULIC SYSTEM QUANTITY DROPPED TO ZERO IN FLIGHT.  NR 2 HYDRAULIC CAUTION LIGHT AND ASSOCIATED CAUTION LIGHTS ILLUMINATED.  PERFORMED ALTERNATED GEAR EXTENSION METHOD NR 1.  OPERATED AT ZERO QUANTITY FOR TEN MINUTES.  REPLACED NR 2 STAINLESS STEEL PRESSURE LINE IN WHEEL WELL WITH FLEX LINE FOR TEMPORARY REPAIR.  COMPLIED WITH ENGINE RUN FOR LEAK CHECK.  NO LEAKS NOTED.
